A note on the harmonic law: a two-parameter family of distributions for ratios

Puig, Pedro . Statistics & Probability Letters 2008. 78 (3) :320-326

Locate this article in:

Bibtex

@article{CIS-230615,
  Author = {Puig, Pedro},
  Title = {A note on the harmonic law: a two-parameter family of distributions for ratios},
  Journal = {Statistics & Probability Letters},
  Volume = {78},
  Number = {3},
  Year = {2008},
  Pages = {320--326},
  Keywords = {Harmonic distribution, Generalized inverse Gaussian distribution, characterization of distributions, Halphen distribution, Gauss's principle}
}

Similar articles